# SDR SWAA2022021838109

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH W/W VAPOR BARRIER HAS CRACK WITH EXISTING REPAIR AT APPROX LBL 35 / REPAIRED L/H W/W VAPOR BARRIER AT LBL35 IAW B737-800 SRM 51-70-2R-1D.
